MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; SPRAY CRYOTHERAPY SYSTEM

US ENDOSCOPY TRUFREEZE; SPRAY CRYOTHERAPY SYSTEM
Model Number CC301
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process.The components are being returned for evaluation.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, the suction pump and pc panel to their trufreeze console temporarily stopped working, resulting in a short procedure delay.The procedure was completed successfully.No report of injury.

Brand Name
TRUFREEZE
Common Device Name
SPRAY CRYOTHERAPY SYSTEM
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24578432
Report Number1528319-2026-00021
Device Sequence Number10355957
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006(11)251023
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC301
Device Catalogue NumberCC301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/12/2026
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown